RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 30, Number 3, Pages 346–352 (Mi tmf2805)  

This article is cited in 1 scientific paper (total in 1 paper)

Theory of one-dimensional Bose gas with point interaction

V. N. Popov


Abstract: The first three terms in the asymptotics of the solution of the Lieb–Lieniger equation in the exact theory of one-dimensional Bose-gas with point interaction are founds in the analytical form in the weak coupling limit. The asymptotical formulas for the energy density, particle number density and pressure coincide with the corresponding formulas obtained in the framework of perturbation theory in the hydrodynamical action method, which is based on continual integral.

Full text: PDF file (725 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 30:3, 222–226

Bibliographic databases:

Received: 10.06.1976

Citation: V. N. Popov, “Theory of one-dimensional Bose gas with point interaction”, TMF, 30:3 (1977), 346–352; Theoret. and Math. Phys., 30:3 (1977), 222–226

Citation in format AMSBIB
\Bibitem{Pop77}
\by V.~N.~Popov
\paper Theory of one-dimensional Bose gas with point interaction
\jour TMF
\yr 1977
\vol 30
\issue 3
\pages 346--352
\mathnet{http://mi.mathnet.ru/tmf2805}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=503307}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 30
\issue 3
\pages 222--226
\crossref{https://doi.org/10.1007/BF01036714}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2805
  • http://mi.mathnet.ru/eng/tmf/v30/i3/p346

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pustilnik M. Matveev K.A., “Fate of Classical Solitons in One-Dimensional Quantum Systems”, Phys. Rev. B, 92:19 (2015), 195146  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:269
    Full text:126
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020